MathSciNet Relay Station
MathSciNet bibliographic data
MR1776654 93B07 (74K25 74M05 93C20)
Yao, Peng-Fei Observability inequalities for shallow shells. SIAM J. Control Optim. 38 (2000), no. 6, 1729–1756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement